# SDR AALA20100926TUL05

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 50,010 hours, 16,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N6201U7
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 OUTER DOOR HANDLE PAN IS GOUGED IN THE RADIUS.  DAMAGED HANDLE PAN WAS REMOVED AND A NEW PAN WAS INSTALLED AND SEALED PER ESO 90108.
